MAUDE Adverse Event Report: ABBOTT MEDICAL QUATTRODE LEAD WIDE SPACED, 110 CM; SCS LEAD

ABBOTT MEDICAL QUATTRODE LEAD WIDE SPACED, 110 CM; SCS LEAD
Model Number 3161
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/09/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.
 
Event or Problem Description
Related manufacturer reference numbers: 1627487-2022-01837, 1627487-2022-01838, 1627487-2022-01839, 1627487-2022-01841.It was reported that the leads were found to have migrated and fractured during an inoperable ipg replacement (related manufacturer reference number 1627487-2022-00050) on (b)(6) 2022.Imaging confirmed the fracture and migration.As a result, the physician explanted and replaced all peripheral leads with two octrode leads during the same procedure.Post-operatively, stimulation therapy was restored.It is unknown which 4 leads the patient has implanted, therefore all leads are being reported.
 
Additional Manufacturer Narrative
A patient experiencing lead migration and fracture was reported to abbott.The patient leads were explanted and replaced.Therapy was restored.The results of the investigation are inconclusive since the devices were not returned for analysis.Based on the information received, the cause of the reported event could not be conclusively determined.

Brand Name
QUATTRODE LEAD WIDE SPACED, 110 CM
Common Device Name
SCS LEAD
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
ronnie shalev
6901 preston road
plano, TX 75024
9723098000
MDR Report Key13996364
Report Number1627487-2022-01840
Device Sequence Number14537926
Product Code LGW
UDI-Device Identifier05414734401647
UDI-Public05414734401647
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/28/2012
Device Model Number3161
Device Catalogue Number3161
Device Lot Number3114134
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2022
Supplement Date Received by Manufacturer05/15/2022
Initial Report FDA Received Date04/04/2022
Supplement Report FDA Received Date05/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/28/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCS EXTENSION (X2); SCS IPG
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight82 KG